# SDR UPS98227536

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION BETWEEN SEAT TRACK AND EXPANSION LINK FLANGES AT BS 850 RBL 25 WL 208.  REPLACED SEAT TRACK AND EXPANSION LINK AS PER SRM 51-30-5.
